# SDR AALA20070120

- Difficulty date: January 18, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - EMERGENCY LIGHT EXIT SIGNS ABOVE OVERWING FORWARD LEFT AND RIGHT DOORS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHT EXIT SIGNS ABOVE OVERWING FORWARD LEFT AND RIGHT DOORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
